# SDR AALA20060011

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY ESCAPE PATH LIGHTS BETWEEN 28AB AND 36AB INOPERATIVE.  FOUND CONNECTOR AT 37AB DISCONNECTED.  RECONNECTED CONNECTOR AT 37AB FOR EMERGENCY ESCAPE PATH LIGHTS BETWEEN 28AB AND 36AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
